# SDR DALA2025101307462

- Difficulty date: October 7, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N313DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55175
- Aircraft time: 9,057 hours, 3,939 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EOAM WILL NOT HOLD PRESSURE. REPLACED EOAM DIAPHRAGM PER  AMP 52-00. RE SERVICED EOAM PER A220-300 AMP 52-12.
